# SDR UIEA2019041103849

- Difficulty date: April 9, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 85,013 hours, 24,447 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Exhaust Fan
- Part number: 6054577
- Part serial: 108352
- Condition: Failed
- Location: Nr 2 Aft
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE AFT EQ EX FAN 2.( REMOVED AND REPLACED #2 AFT EQ EXHAUST FAN ASSY PER AMM 21-26-01.  )
